# SDR ASOA201809177167

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 44,702 hours, 34,567 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS A/C NOSE LANDING GEAR DOORS OPEN UN-COMMANDED IN FLIGHT. MAINTENANCE CHECKED THE NLG ACTUATOR FOR LEAKAGE, CLEANED AREA, SECURED FITTINGS, CHECKED FOR LOOSE FITTINGS AND CLEANED THE SOLENOID PROX SWITCHES IAW AMM #@-^#-05. ALL CHECKED GOOD, OPS CHECKED GOOD AND WAS RELEASED TO SERVICE.
